# SDR DALA2022010800150

- Difficulty date: January 5, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31991
- Aircraft time: 13,125 hours, 4,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2076474) DURING LINE OPERATIONS A LAVATORY SERVICE TRUCK IMPACTED THE FUSELAGE SKIN AT STA 820, S22L-S23L. MAINTENANCE REPAIRED DAMAGE PER ERA 596292-14.
